# SDR SWAA2024041060030

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PANEL 211B AT COCKPIT 2024-165780<[01] MEASURED THE DAMAGE ON PANEL 211B AT COCKPIT AND FOUND WITHIN LIMITS TO REPAIR; DAMAGE SIZE OF REPAIR AREA IS: L=9 IN W=8 IN (72 IN2) AND REPAIRED IAW B737-800 AMM 25-00-00-340-801 PAR E METHOD 1 TOOL USED CALIPER P/N 500-197-30 S/N A23272257 DUE DATE 15/JAN/25;[02] MEASURED THE DAMAGE ON PANEL 211B AT COCKPIT AND FOUND WITHIN LIMITS TO REPAIR; DAMAGE SIZE OF REPAIR AREA IS: L=9 IN W=8 IN (72 IN2) AND REPAIRED IAW B737-800 AMM 25-00-00-340-801 PAR E METHOD 1 TOOL USED CALIPER P/N 500-197-30 S/N A23272257 DUE DATE 15/JAN/25
